# SDR SWAA2022030754326

- Difficulty date: April 22, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 52,367 hours, 30,980 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG BOOK PG# 1131206 - WHILE REMOVING DORSAL FIN - FOUND CHAFFED AREA UNDER TIP OF DORSAL FIN AT STA 852-853 - JUST LEFT OF STR.1 - THAT MEASURES .300LX30'W X.014 DEEP / REMOVED DAMAGE AT STR 1 ON STA 850 - 855 ORIGINAL T .040' REMOVED .013' REMAINING T = .027' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01-1A-1 REPAIRED SKIN AT STA 850 - 855 STR 1 IAW EA 190283 P1; EA 190283 REV IR & SWA EA 1-753-34698 REV IR
